Quantcast

Levaquin, anyone?

Help Support ValveReplacement.org:

hensylee

Well-known member
Joined
Jun 10, 2001
Messages
11,656
Location
snowy - Sharpsburg, Ga USA
have you ever taken the antibiotic Levaquin. I have been on it for bronchitis flare-up for about 2 weeks. I can barely walk. I have had Lipitor crippling for years, but now with this, it is just so painful and nearly unbearable. I stopped this morning because the flareup is better and I just have to be able to walk again without so much pain. Levaquin side effects on the net say that joint/muscle, body pain can be severe from this medicine, plus there are lots of other ones listed. Anybody used this drug, have side effects? how long did it last, what did you do to get better? Blessins.......
 

njean

Premium Level
VR.org Supporter
Joined
Jul 20, 2007
Messages
4,830
Location
New Mexico
Hi Ann,

I have take Levaquin a few times before for bronchitis & flu-like symptoms but I have never experienced the side affects that you mentioned. May be that the muscle/joint pain could be directly related to the infection/illness you have? That's a possibility?? And too, if you stop taking the antibiotic before you're suppose to, you may not get rid of the virus that your body is trying to fight.

I do hope that you start to feeling better. It's terrible not to feel well period, but especially during a holiday!

Get better soon! :)
 

Bryan B

Well-known member
Joined
Jan 16, 2004
Messages
1,897
Location
NC
Hi Ann,

When I had Endocarditis (but before we knew I had it) I was prescribed this antibiotic two different times (once for bronchitis and once for prostatitis). I didn't experience your symptoms, just a bit of an upset digestive system which many antibiotics cause. I would talk to your doctor about trying a different antibiotic or stopping everything for a few days to see if your symptoms clear up. If they do then most likely it was the medication.
 

Luana

VR.org Supporter
VR.org Supporter
Joined
Oct 23, 2009
Messages
1,165
Location
USA
have you ever taken the antibiotic Levaquin. I have been on it for bronchitis flare-up for about 2 weeks. I can barely walk. I have had Lipitor crippling for years, but now with this, it is just so painful and nearly unbearable. I stopped this morning because the flareup is better and I just have to be able to walk again without so much pain. Levaquin side effects on the net say that joint/muscle, body pain can be severe from this medicine, plus there are lots of other ones listed. Anybody used this drug, have side effects? how long did it last, what did you do to get better? Blessins.......
Call your doctor ASAP! You probably should stop taking it. I had terrible pains in my legs, mostly knees, when I took it several years ago for bronchitis. When I called doc he told me to stop it right away.
 

Cynaburst

New member
Joined
Nov 15, 2010
Messages
4
Location
Los Angeles, CA
I took one pill many years ago and it made me lose consciousness for a minute or so. I immediately stopped it and got another antibiotic and have never taken it again.
 

hensylee

Well-known member
Joined
Jun 10, 2001
Messages
11,656
Location
snowy - Sharpsburg, Ga USA
Thanks, everyone, for your experiences. In searching the net, the pain is mentioned a lot and all the comments stated how awful the pain was. I stopped taking this yesterday morning and already feel better - as of tonight. I had taken this a couple yrs ago and nothing like the pain bothered me and it took care of the problem. I believe it has taken care of this one, too, tho if I knew all that pain was from it, I'd have stopped and maybe not gotten so much better. But now, bring on the holidays. I appreciate y'all. Blessins..........
 

Latest posts

Top